# SDR UIEA2024062000560

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 109,025 hours, 19,179 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY ELT AT L1 INOP ( EMERGENCY LOCATOR TRANSMITTER (ELT), SURVIVAL TYPE ELTS )( TRANSFERRED TO DMI 211008 IAW MEL 25-63-10-01 CAT D DUE DATE 18OCT24. MCC NOTIFIED.REMOVED AND REPLACED PORTABLE ELT IAW AMM 25-63-03, THIS CLEARS DMI 211088, PLACARDS REMOVED,
